# SDR FDEA201605101522

- Difficulty date: May 10, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,104 hours, 24,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35319
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN THERE IS A RIVET WITH AN ELONGATED HOLE AT BS 1600 - 1620, BETWEEN STRINGER 29 LT & 29 RT.  REPAIR CARRIED OUT IAW EA F-5330-T0325043A PART 1.  REPAIR CLASSIFIED AS MAJOR.
